Intertwining operators over L1 (G) for G ? [PG] ? [SIN].
Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 495-506
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Banach -module, Banach algebra, intertwining operators, polynomial growth, continuity ideal, [SIN]-group, cohomology comparison problem
@article{MZ_1996__221_1_174862,
author = {Volker Runde},
title = {Intertwining operators over {L1} {(G)} for {G} ? {[PG]} ? {[SIN].}},
journal = {Mathematische Zeitschrift},
pages = {495--506},
year = {1996},
volume = {221},
number = {1},
zbl = {0853.43006},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174862/}
}
Volker Runde. Intertwining operators over L1 (G) for G ? [PG] ? [SIN].. Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 495-506. http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174862/